# SDR DXTA200702567

- Difficulty date: October 24, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 7,079 hours, 4,360 cycles
- Engine: Allsn AE3007C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Elastomer
- Part number: 6740215
- Condition: Worn
- Location: Nlg
- Part time: 7,079 hours, 4,360 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

EXTREME NOSE WHEEL SHIMMY DURING T/O ROLL. ABORTED TAKEOFF.   REPLACED LNLG WHEEL/TIRE ASSY P/N 3-1538-1, S/N 1384, TIRES P/N M15601, S/N 6275A063 W/ WHEEL/ TIRE S/N 0350, TIRE S/N 6270A197.  REPLACED RNLG WHEEL/TIRE ASSY AN3-1538-1, S/N 1381, TIRE P/N M15601, S/N 6276A111 W/ WHEEL/TIRE S/N 0665, TIRE S/N 6271A103.  REPLACED ELASTEMERS P/N 674021-5, SPACERS 6242217-5, SUPPORT CUPS 6742217 - 6, PIN 674  2217-9 & WASHERS 6242217-3.  IAW 12-10-30, 32-47-01, AFM 75FM-10-2-7, & 32-30-03.
